Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3368

Title: Will the boundary (-domain) integral equation method survive? Preface to the special issue on non-traditional boundary (-domain) integral equation methods
Authors: Mikhailov, SE
Publication Date: 2005
Publisher: Spriger
Citation: Journal of Engineering Mathematics. 51 (3) 197-198
URI: http://www.springerlink.com/content/rp32178k02651662/?p=b340b16aba0c47189db48e48726f775f&pi=0
http://bura.brunel.ac.uk/handle/2438/3368
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Will the boundary (-domain) integral equation methods survive.pdf51.17 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.